# SDR USAA000186

- Difficulty date: February 8, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 2 INCH CRACK, BL 0, STATION 727 COMPRESSION CHORD.  REPAIRED PER TR 53-10-03.  (M)
